RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1961, Volume 53(95), Number 4, Pages 515–538 (Mi msb4726)  

This article is cited in 1 scientific paper (total in 1 paper)

The asymptotic approximation to entire functions in infinite regions

N. U. Arakelian


Full text: PDF file (1838 kB)

Bibliographic databases:

Received: 25.06.1959

Citation: N. U. Arakelian, “The asymptotic approximation to entire functions in infinite regions”, Mat. Sb. (N.S.), 53(95):4 (1961), 515–538

Citation in format AMSBIB
\Bibitem{Ara61}
\by N.~U.~Arakelian
\paper The asymptotic approximation to entire functions in infinite regions
\jour Mat. Sb. (N.S.)
\yr 1961
\vol 53(95)
\issue 4
\pages 515--538
\mathnet{http://mi.mathnet.ru/msb4726}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=130976}
\zmath{https://zbmath.org/?q=an:0147.32803|0143.29503}


Linking options:
  • http://mi.mathnet.ru/eng/msb4726
  • http://mi.mathnet.ru/eng/msb/v95/i4/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. U. Arakelian, “On uniform and asymptotic approximation on the real axis by entire functions of restricted growth”, Math. USSR-Sb., 41:1 (1982), 1–32  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:174
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018